# SDR SWAA2020042234871

- Difficulty date: March 30, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241BF LOWER SURFACE HAS A PUNCTURE 23' FROM FORWARD EDGE AND 0.25' FROM OUTBOARD EDGE / REPAIRED CABIN FLOOR BOARD 241 BF LOWER SURFACE PUNCTURE 23' FROM FWD EDGE AND 0.25' FROM O/B EDGE I.A.W. B737-800 SRM'S 53-00-50-2R-1 REV 69 & 53-00-50-2R-0 REV 69 (A13438) (A98115) (A89509)
